Narcan Training, Learn the Signs and Symptoms of Overdose

narcan trainingHelp spread the word! The more community citizens who are aware of the signs and symptoms of an individual overdosing could help save lives in our community!
On Tuesday, December 5, from 9:30 AM to 10:30 AM there will be a FREE Narcan Training at the Calvert City Hall Conference Room (Lower Level), located at 861 5th Avenue SE in Calvert City.

Narcan is the brand name for naloxone, an opioid antagonist medication used to reverse effects of opioid overdose. When somebody overdoses on opioid drugs like heroin or prescription painkillers, the drug depresses the respiratory and central nervous systems, disrupting breathing and potentially leading to death.

Get trained with information on overdose and what to do.
• Learn how to recognize signs
• How to recognize symptoms of an overdose
• What to do during an overdose
• How to administer Nasal Narcan.
Have the opportunity to receive free Narcan Kits upon completion of this training.
Light refreshments will be served.

For more information call 270-538-6819 or email nrcoursey@mercy.com

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>